# SDR AALA202010209002

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 21,612 hours, 9,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Row 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT ROW SIGN OVER THE AISLE AT ROW 16 FELL DOWN.  RESECURED EXIT ROW SIGN AT ROW 16.
